# SDR 95ZZZX6476

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 222044685101
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZINC COATING COMING OFF INSIDE DIAMETER OF SHAFT.
